Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2001 year

On subharmonics bifurcation in equations with homogeneous nonlinearities, Discrete and Continuous Dynamical Systems, 7, 7, 2001, 100-114

Download (278.7 KB)

Authors: Krasnosel'skii A., Pokrovskii A.V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site